×

zbMATH — the first resource for mathematics

Decay for travelling waves in the Gross-Pitaevskii equation. (English) Zbl 1057.35060
Author’s summary: We study the limit at infinity of the travelling waves of finite energy in the Gross-Pitaevskii equation in dimension larger than two: their uniform convergence to a constant of modulus one and their asymptotic decay.

MSC:
35Q55 NLS equations (nonlinear Schrödinger equations)
35B40 Asymptotic behavior of solutions to PDEs
82D50 Statistical mechanics of superfluids
82D55 Statistical mechanics of superconductors
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] Béthuel, F.; Saut, J.C., Travelling waves for the gross – pitaevskii equation I, Ann. inst. H. Poincaré phys. théor., 70, 2, 147-238, (1999) · Zbl 0933.35177
[2] F. Béthuel, J.C. Saut, Travelling waves for the Gross-Pitaevskii equation II, in preparation · Zbl 1190.35196
[3] F. Béthuel, G. Orlandi, D. Smets, Vortex rings for the Gross-Pitaevskii equation, J. Eur. Math. Soc., in press · Zbl 1091.35085
[4] Bona, J.L.; Li, Yi A., Decay and analyticity of solitary waves, J. math. pures appl. (9), 76, 5, 377-430, (1997) · Zbl 0878.35098
[5] Cianchi, A.; Pick, L., Sobolev embeddings into BMO, VMO and L∞, Ark. mat., 36, 2, 317-340, (1998) · Zbl 1035.46502
[6] de Bouard, A.; Saut, J.C., Symmetries and decay of the generalized kadomtsev – petviashvili solitary waves, SIAM J. math. anal., 28, 5, 1064-1085, (1997) · Zbl 0889.35090
[7] Duoandikoetxea, J., Fourier analysis, Graduate studies in mathematics, vol. 29, (2001), American Mathematical Society Providence, RI
[8] Farina, A., From ginzburg – landau to gross – pitaevskii, Monatsh. math., 139, 4, 265-269, (2003) · Zbl 1126.35063
[9] Gravejat, P., Limit at infinity for the travelling waves in the gross – pitaevskii equation, C. R. math. acad. sci. Paris, 336, 2, 147-152, (2003) · Zbl 1145.35458
[10] P. Gravejat, A non-existence result for supersonic travelling waves in the Gross-Pitaevskii equation, Comm. Math. Phys., in press · Zbl 1044.35087
[11] Jones, C.A.; Roberts, P.H., Motions in a Bose condensate IV, axisymmetric solitary waves, J. phys. A. math. gen., 15, 2599-2619, (1982)
[12] Lizorkin, P.I., Multipliers of Fourier integrals, Proc. Steklov inst. math., 89, 269-290, (1967) · Zbl 0167.12404
[13] M. Maris, Sur quelques problèmes elliptiques non-linéaires, Thesis of University Paris XI Orsay, 2001
[14] Maris, M., Analyticity and decay properties of the solitary waves to the benney – luke equation, Differential integral equations, 14, 3, 361-384, (2001) · Zbl 1034.35123
[15] Peetre, J., New thoughts on Besov spaces, Duke university mathematics series, vol. 1, (1976), Mathematics Department, Duke University Durham, NC · Zbl 0356.46038
[16] Schwartz, L., Analyse IV, applications à la théorie de la mesure, (1993), Hermann Paris · Zbl 0920.00003
[17] Stein, E.M.; Weiss, G., Introduction to Fourier analysis on Euclidean spaces, Princeton mathematical series, vol. 32, (1971), Princeton University Press Princeton, NJ · Zbl 0232.42007
[18] Triebel, H., Theory of function spaces, Monographs in mathematics, vol. 78, (1983), Birkhäuser Verlag Basel · Zbl 0546.46028
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.